Previous |  Up |  Next

Article

Keywords:
differential system of neutral type; oscillatory (nonoscillatory) solution
Summary:
The purpose of this paper is to obtain oscillation criteria for the differential system \[ \begin{aligned}{[y_1(t)-a(t)y_1(g(t))]}^{\prime}&=p_1(t)f_1(y_2(h_2(t))) \\ y_2^{\prime }(t)&=p_2(t)f_2(y_3(h_3(t))) \\ y_3^{\prime }(t)&= - p_3(t)f_3(y_1(h_1(t))), \quad t\in \mathbb R_+=[0,\infty ).\end{aligned} \]
References:
[1] I. Foltynska and J. Werbowski: On the oscillatory behaviour of solutions of system of differential equations with deviating arguments. Colloq. Math. Soc. János Bolyai 30 (1979), Qualitative theory of Diff. Eq. Szegéd, 243–256. MR 0680596
[2] I. Györi and G. Ladas: Oscillation of systems of neutral differential equations. Differential Integral Equations 1 (1988), 281–286. MR 0929915
[3] A. F. Ivanov and P. Marušiak: Oscillatory properties of systems of neutral differential equations. Hiroshima Math. J. 24 (1994), 423–434. MR 1284384
[4] Y. Kitamura and T. Kusano: On the oscillation of a class of nonlinear differential systems with deviating argument. J. Math. Anal. Appl. 66 (1978), 20–36. DOI 10.1016/0022-247X(78)90267-6 | MR 0513483
[5] P. Marušiak: Oscillation criteria for nonlinear differential systems with general deviating arguments of mixed type. Hiroshima Math. J. 20 (1990), 197–208. MR 1050436
[6] P. Marušiak: Oscillatory properties of functional differential systems of neutral type. Czechoslovak Math. J. 43 (118) (1993), 649–662. MR 1258427
[7] B. Mihalíková: Some properties of differential systems with deviating arguments. Fasc. Math. 21 (1990), 5–26. MR 1115515
[8] V. Šeda: On nonlinear differential systems with deviating arguments. Czechoslovak Math. J. 36 (111) (1986), 450–466. MR 0847772
[9] V. N. Shevelo and V. N. Varech: On some properties of solutions of a system of functional differential equations. Kiev (1980), 153–171. (Russian)
[10] V. N. Shevelo, V. N. Varech and A. G. Gritsai: Oscillations of components of solutions of systems of functional differential equations of neutral type. Inst. Mat. Preprint, Acad. Nauk Ukr. SSR. (1984), 116–126. (Russian)
[11] E. Špániková: Asymptotic properties of solutions of nonlinear differential systems with deviating arguments. Čas. Pěst. Mat. (1990), no. 2, 178–191.
[12] E. Špániková: Oscillatory properties of the solutions of three-dimensional nonlinear differential systems with deviating arguments. Acta Math. Univ. Comenian LIV–LV (1988), 173–183. MR 1083211
Partner of
EuDML logo